# SDR UPS06548339

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT ENGINE ICE MESSAGE DISPLAYED WITH SWITCH ON.  REMOVED AND REPLACED RT ENGINE INLET THERMAL ANTI-ICE VALVE IAW MM 30-21-03-4.  OPS CHECK NORMAL.
